# SDR USAA2012072600011

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 35,099 hours, 20,784 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Smoke Hood
- Part number: 80230014
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE MASK MISSING FROM AIRCRAFT.  INSTALLED SMOKE MASK.
